We study a semilinear fourth order elliptic problem with exponential nonlinearity. Motivated by a question raised in [P.-L. Lions, SIAM Rev., 24 (1982), pp. 441–467], we partially extend results known for the corresponding second order problem. Several new difficulties arise and many problems still remain to be solved. We list those of particular interest in the final section.

A semilinear fourth order elliptic problem with exponential nonlinearity

ARIOLI, GIANNI;GAZZOLA, FILIPPO;
2005

Abstract

We study a semilinear fourth order elliptic problem with exponential nonlinearity. Motivated by a question raised in [P.-L. Lions, SIAM Rev., 24 (1982), pp. 441–467], we partially extend results known for the corresponding second order problem. Several new difficulties arise and many problems still remain to be solved. We list those of particular interest in the final section.
File in questo prodotto:
File Dimensione Formato  
sima.pdf

Accesso riservato

: Post-Print (DRAFT o Author’s Accepted Manuscript-AAM)
Dimensione 299.27 kB
Formato Adobe PDF
299.27 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11311/256407
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 70
  • ???jsp.display-item.citation.isi??? 66
social impact